# SDR DALA2022062204356

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,183 hours, 29,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - CRACK INDICATION ON FRAME FR 16 LH, DOOR STOP 7, HOLE 1 (UPPER INB) ON UPPER FUSELAGE . CORRECTIVE ACTION: PERFORMED REPAIR LOC FRAME 16 LH, DOOR STOP 7, HOLE 1 AS PER ER/ A 599711-14AD REV. ORIGINAL(2287509)
